# SDR UALA2009012600267

- Difficulty date: January 23, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 69,229 hours, 11,257 cycles
- Engine: Pwa PW4060
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENG A-I VALVE LIGHT ILLUMINATED WITH SWITCH IN OFF POSITION.   REPLACED ANTI-ICE VALVE & CONNECTOR.  OPS CHECK NORMAL.
